`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 15,Number 4,     July 2016

1

Large time behavior of a conserved phase-field system    Pages : 1077 - 1105

Ahmed Bonfoh and Cyril D. Enyi

 Abstract       References       Full Text      Related Articles

2

Nonlinear noncoercive Neumann problems    Pages : 1107 - 1123

Leszek Gasiński,  Liliana Klimczak and Nikolaos S. Papageorgiou

 Abstract       References       Full Text      Related Articles

3

Nodal solutions for nonlinear Schrödinger equations with decaying potential    Pages : 1125 - 1138

Zuji Guo

 Abstract       References       Full Text      Related Articles

4

Existence and uniqueness for $\mathbb{D}$-solutions of reflected BSDEs with two barriers without Mokobodzki's condition    Pages : 1139 - 1156

Imen Hassairi

 Abstract       References       Full Text      Related Articles

5

On the $L^p-$ theory of Anisotropic singular perturbations of elliptic problems    Pages : 1157 - 1178

Ogabi Chokri

 Abstract       References       Full Text      Related Articles

6

On the initial boundary value problem for certain 2D MHD-$\alpha$ equations without velocity viscosity    Pages : 1179 - 1191

Jitao Liu

 Abstract       References       Full Text      Related Articles

7

Transition fronts in nonlocal Fisher-KPP equations in time heterogeneous media    Pages : 1193 - 1213

Wenxian Shen and Zhongwei Shen

 Abstract       References       Full Text      Related Articles

8

Least energy solutions of nonlinear Schrödinger equations involving the half Laplacian and potential wells    Pages : 1215 - 1231

Miaomiao Niu and Zhongwei Tang

 Abstract       References       Full Text      Related Articles

9

Persistence of the hyperbolic lower dimensional non-twist invariant torus in a class of Hamiltonian systems    Pages : 1233 - 1250

Lei Wang,  Quan Yuan and Jia Li

 Abstract       References       Full Text      Related Articles

10

On a parabolic Hamilton-Jacobi-Bellman equation degenerating at the boundary    Pages : 1251 - 1263

Daniele Castorina,  Annalisa Cesaroni and Luca Rossi

 Abstract       References       Full Text      Related Articles

11

The lifespan of solutions to semilinear damped wave equations in one space dimension    Pages : 1265 - 1283

Kyouhei Wakasa

 Abstract       References       Full Text      Related Articles

12

The Nehari manifold for fractional systems involving critical nonlinearities    Pages : 1285 - 1308

Xiaoming He,  Marco Squassina and Wenming Zou

 Abstract       References       Full Text      Related Articles

13

Soliton solutions for a quasilinear Schrödinger equation with critical exponent    Pages : 1309 - 1333

Wentao Huang and Jianlin Xiang

 Abstract       References       Full Text      Related Articles

14

Higher integrability of weak solution of a nonlinear problem arising in the electrorheological fluids    Pages : 1335 - 1350

Zhong Tan and Jianfeng Zhou

 Abstract       References       Full Text      Related Articles

15

A multiplicity result for some Kirchhoff-type equations involving exponential growth condition in $\mathbb{R}^2 $    Pages : 1351 - 1370

Sami Aouaoui

 Abstract       References       Full Text      Related Articles

16

On well-posedness of the plasma-vacuum interface problem: the case of non-elliptic interface symbol    Pages : 1371 - 1399

Yuri Trakhinin

 Abstract       References       Full Text      Related Articles

17

Parabolic problems with general Wentzell boundary conditions and diffusion on the boundary    Pages : 1401 - 1417

Davide Guidetti

 Abstract       References       Full Text      Related Articles

18

On the viscous Cahn-Hilliard-Navier-Stokes equations with dynamic boundary conditions    Pages : 1419 - 1449

Laurence Cherfils and Madalina Petcu

 Abstract       References       Full Text      Related Articles

19

Nonexistence of traveling wave solutions, exact and semi-exact traveling wave solutions for diffusive Lotka-Volterra systems of three competing species    Pages : 1451 - 1469

Chiun-Chuan Chen and Li-Chang Hung

 Abstract       References       Full Text      Related Articles

20

Threshold asymptotic behaviors for a delayed nonlocal reaction-diffusion model of mistletoes and birds in a 2D strip    Pages : 1471 - 1495

Huimin Liang,  Peixuan Weng and Yanling Tian

 Abstract       References       Full Text      Related Articles

21

Classification of bifurcation curves of positive solutions for a nonpositone problem with a quartic polynomial    Pages : 1497 - 1514

Kuan-Ju Huang,  Yi-Jung Lee and Tzung-Shin Yeh

 Abstract       References       Full Text      Related Articles